# SDR QXEA200300969

- Difficulty date: August 12, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,203 hours, 6,075 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0095
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,547 hours, 5,228 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG- NR 2 PROP SLOW TO COME OUT OF FEATHER. REMOVED AND REPLACED OVERSPEED GOVERNER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
